Open Access
Volume 56, Number 1, January-February 2022
Page(s) 121 - 150
Published online 07 February 2022
  1. L. Almeida, F. Bubba, B. Perthame and C. Pouchol, Energy and implicit discretization of the Fokker-Planck and Keller-Segel type equations. Netw. Heterogen. Media 14 (2019) 23–41. [CrossRef] [Google Scholar]
  2. D.G. Aronson, The focusing problem for the porous medium equation: experiment, simulation and analysis. Nonlinear Partial Differential Equations, in honor of Juan Luis Vázquez for his 70th birthday. Nonlinear Anal. 137 (2016) 135–147. [CrossRef] [MathSciNet] [Google Scholar]
  3. D.G. Aronson and J.L. Graveleau, A selfsimilar solution to the focusing problem for the porous medium equation. Eur. J. Appl. Math. 4 (1993) 65–81. [CrossRef] [Google Scholar]
  4. D.G. Aronson, O. Gil and J.L. Vázquez, Limit behaviour of focusing solutions to nonlinear diffusions. Comm. Part. Differ. Equ. 23 (1998) 307–332. [Google Scholar]
  5. M.J. Baines, M.E. Hubbard and P.K. Jimack, A moving mesh finite element algorithm for the adaptive solution of time-dependent partial differential equations with moving boundaries. Appl. Numer. Math. 54 (2005) 450–469. [CrossRef] [MathSciNet] [Google Scholar]
  6. M.J. Baines, M.E. Hubbard, P.K. Jimack and A.C. Jones, Scale-invariant moving finite elements for nonlinear partial differential equations in two dimensions. Appl. Numer. Math. 56 (2006) 230–252. [CrossRef] [MathSciNet] [Google Scholar]
  7. E.D. Benedetto and D. Hoff, An interface tracking algorithm for the porous medium equation. Trans. Am. Math. Soc. 284 (1984) 463–500. [CrossRef] [Google Scholar]
  8. M. Bessemoulin-Chatard and F. Filbet, A finite volume scheme for nonlinear degenerate parabolic equations. SIAM J. Sci. Comput. 34 (2012) B559–B583. [Google Scholar]
  9. F. Bubba, B. Perthame, C. Pouchol and M. Schmidtchen, Hele-Shaw limit for a system of two reaction-(cross-)diffusion equations for living tissues. Arch. Ration. Mech. Anal. 236 (2020) 735–766. [CrossRef] [MathSciNet] [Google Scholar]
  10. C.J. Budd, G.J. Collins, W.Z. Huang and R.D. Russell, Self-similar numerical solutions of the porous-medium equation using moving mesh methods. Philos. T. Roy. Soc. A 357 (1999) 1047–1077. [CrossRef] [Google Scholar]
  11. J.A. Carrillo, H. Ranetbauer and M.-T. Wolfram, Numerical simulation of nonlinear continuity equations by evolving diffeomorphisms. J. Comp. Phys. 327 (2016) 186–202. [CrossRef] [Google Scholar]
  12. J.A. Carrillo, Y. Huang, F.S. Patacchini and G. Wolansky, Numerical study of a particle method for gradient flows. Kinet. Relat. Mod. 10 (2017) 613–641. [CrossRef] [Google Scholar]
  13. J.A. Carrillo, B. Düring, D. Matthes and D. McCormick, A lagrangian scheme for the solution of nonlinear diffusion equations using moving simplex meshes. J. Sci. Comp. 75 (2018) 463–1499. [Google Scholar]
  14. F. Cavalli, G. Naldi, G. Puppo and M. Semplice, High-order relaxation schemes for nonlinear degenerate diffusion problems. SIAM J. Numer. Analy. 45 (2007) 2098–2119. [CrossRef] [Google Scholar]
  15. N. David and B. Perthame, Free boundary limit of a tumor growth model with nutrient. J. Math. App. 155 (2021) 62–82. [Google Scholar]
  16. N. David and M. Schmidtchen, On the incompressible limit for a tumour growth model incorporating convective effects. Preprint arXiv:2103.02564 (2021). [Google Scholar]
  17. N. David, T. Debiec and B. Perthame, Convergence rate for the incompressible limit of nonlinear diffusion-advection equations. Preprint arXiv:2108.00787 (2021). [Google Scholar]
  18. T. Dębiec, B. Perthame, M. Schmidtchen and N. Vauchelet, Incompressible limit for a two-species model with coupling through Brinkman’s law in any dimension. J. Math. App. 145 (2021) 204–239. [Google Scholar]
  19. P. Degond, S. Hecht and N. Vauchelet, Incompressible limit of a continuum model of tissue growth for two cell populations. Netw. Heterogen. Media 15 (2020) 57–85. [CrossRef] [Google Scholar]
  20. R. Eymard, T. Gallouët, R. Herbin and A. Michel, Convergence of a finite volume scheme for nonlinear degenerate parabolic equations. Numer. Math. 92 (2002) 41–82. [CrossRef] [MathSciNet] [Google Scholar]
  21. J.L. Graveleau and P. Jamet, A finite difference approach to some degenerate nonlinear parabolic equation. SIAM J. Appl. Math. 20 (1971) 199–223. [CrossRef] [MathSciNet] [Google Scholar]
  22. S. Jin and Z.P. Xin, The relaxation schemes for systems of conservation laws in arbitrary space dimensions. Commu. Pure Appl. Math. 48 (1995) 235–277. [CrossRef] [Google Scholar]
  23. I. Kim and N. Požár, Porous medium equation to Hele-Shaw flow with general initial density. Trans. Amer. Math. Soc. 370 (2018) 873–909. [Google Scholar]
  24. C. Liu and Y. Wang, On lagrangian schemes for porous medium type generalized diffusion equations: a discrete energetic variational approach. J. Comp. Phys. 417 (2020) 109566. [CrossRef] [Google Scholar]
  25. Y. Liu, C.-W. Shu and M. Zhang, High order finite difference weno schemes for nonlinear degenerate parabolic equations. SIAM J. Sci. Comp. 33 (2011) 939–965. [CrossRef] [Google Scholar]
  26. J.-G. Liu, M. Tang, L. Wang and Z. Zhou, An accurate front capturing scheme for tumor growth models with a free boundary limit. J. Comp. Phys. 364 (2018) 73–94. [CrossRef] [Google Scholar]
  27. J.-G. Liu, M. Tang, L. Wang and Z. Zhou, Analysis and computation of some tumor growth models with nutrient: from cell density models to free boundary dynamics. Discrete Continuous Dyn. Syst. B 24 (2019) 3011. [CrossRef] [MathSciNet] [Google Scholar]
  28. P. Macklin, S. McDougall, A.R.A. Anderson, M.A.J. Chaplain, V. Cristini and J. Lowengrub, Multiscale modelling and nonlinear simulation of vascular tumour growth. J. Math. Biol. 58 (2009) 765–798. [CrossRef] [MathSciNet] [PubMed] [Google Scholar]
  29. L. Monsaingeon, An explicit finite-difference scheme for one-dimensional generalized porous medium equations: interface tracking and the hole filling problem. ESAIM: M2AN 50 (2016) 1011–1033. [CrossRef] [EDP Sciences] [Google Scholar]
  30. G. Naldi, L. Pareschi and G. Toscani, Relaxation schemes for partial differential equations and applications to degenerate diffusion problems. Surv. Math. Ind. 10 (2002) 315–343. [Google Scholar]
  31. C. Ngo and W. Huang, A study on moving mesh finite element solution of the porous medium equation. J. Comp. Phys. 331 (2017) 357–380. [CrossRef] [Google Scholar]
  32. B. Perthame and N. Vauchelet, Incompressible limit of a mechanical model of tumour growth with viscosity. Philos. Trans. Roy. Soc. A 373 (2015) 20140283. [CrossRef] [MathSciNet] [PubMed] [Google Scholar]
  33. B. Perthame, F. Quirós and J.L. Vázquez, The Hele-Shaw asymptotics for mechanical models of tumor growth. Arch. Ration. Mech. Anal. 212 (2014) 93–127. [Google Scholar]
  34. B. Perthame, F. Quirós, M. Tang and N. Vauchelet, Derivation of a Hele-Shaw type system from a cell model with active motion. Interfaces Free Bound. 16 (2014) 489–508. [CrossRef] [MathSciNet] [Google Scholar]
  35. B. Perthame, M. Tang and N. Vauchelet, Traveling wave solution of the Hele-Shaw model of tumor growth with nutrient. Math. Models Methods Appl. Sci. 24 (2014) 2601–2626. [Google Scholar]
  36. M.E. Rose, Numerical methods for flows through porous media. I. Math. Comp. 40 (1983) 435–467. [CrossRef] [MathSciNet] [Google Scholar]
  37. Q. Zhang and Z.-L. Wu, Numerical simulation for porous medium equation by local discontinuous galerkin finite element method. J. Sci. Comp. 38 (2009) 127–148. [CrossRef] [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you